# SDR AALA202212295828

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 47,400 hours, 17,536 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1 LIFE VEST MISSING FROM 4 PACK ABOVE FLIGHT ATTENDANT JUMPSEAT. MAINTENANCE   REPLACED MISSING LIFE VEST IN SPARE / INFANT KIT PER AMM 25-66-52.
